# SDR AALA202302233904

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 16,451 hours, 6,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632333
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L3 WINDOW SCRATCHED. VISION OBSCURED. REMOVED AND REPLACED CAPTAIN'S L3 WINDOW PER AMM 56-11-21.
